# SDR AALA202107129705

- Difficulty date: July 10, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N898NN
- Make and model: Boeing 737823
- Aircraft serial: 33225
- Aircraft time: 26,689 hours, 11,037 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Arced
- Location: Nr 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CAPTAIN'S NUMBER 1 WINDSHIELD HAS ARC BURN MARKS AT BONDING STRAP LOCATIONS. INSTALLED SERVICEABLE CAPTAIN'S WINDSHIELD PER TASK CARD 08L21056003.
